U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

can low blood pressure cause venous stasis? or unrelated?

1 doctor answer1 doctor weighed in
Dr. Scott Bolhack
Wound care 35 years experience
LBP and Venous Stasi: Blood pressure is disease of the arteries. Venous stasis is disease of the veins. While both may exist in the same patient, they are not necessarily connected. Venous stasis is due to floppy veins, usually in the lower extremities. The back flow of blood is what causes the increased blood pressure in the veins. The increased pressure allows fluid to leak into the tissues causing venous stasis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

How are ANA blood tests related to autoimmune disease?

1 doctor answer3 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
One marker: Anti-nuclear antibodies (ANA) are one marker of auto-immune disease. There are sub-types of ANA that have specificity for different diseases. The antibodies may not be the casue of disease, but a marker of the disorder.
A 39-year-old member asked:

Is it common to have a sore arm after donating blood a month ago?

1 doctor answer3 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
No: If you donated blood a month ago, you should not be having pain. This would most likely be from phlebitis or irritation to the vein. I would have someone take a look at this or call the facility that drew the blood.
A 44-year-old member asked:

What could happen from an overdose of blood thinner?

2 doctor answers8 doctors weighed in
Dr. Christian Schultheis
Hematology and Oncology 24 years experience
Bleeding: If you are referring to warfarin, it can cause severe bleeding. If aspirin, bleeding and kidney problems. Be very careful with all blood thinners. One needs to be monitored for symptoms and signs of bleeding. If there are concerns, contact your provider.
A 29-year-old member asked:

Why did I have a near-syncope episode after giving blood?

1 doctor answer2 doctors weighed in
Dr. Theodore Ritota
Dentistry 9 years experience
Be careful: It is common to feel somewhat light headed after donating blood. Everyone reacts differently, but by donating you are briefly compromising your own circulatory effectiveness for a short period of time. It rebounds very quickly.
A 48-year-old member asked:

What causes a teen to have low white blood cell count?

1 doctor answer2 doctors weighed in
Dr. Jay Park
Dr. Jay Parkanswered
Pediatrics 50 years experience
Viral infection: Leukopenia, low white cell count, is most often caused by viral infection. A number of different conditions or infections have to be considered as well.

Related questions

A 22-year-old member asked:
3 doctor answers14 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in
A 19-year-old female asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 5, 2012

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.